# SDR LR7A2009080500096

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,997 hours, 26,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK IAW JOB CARD HSP53303, FOUND RT UNDERFLOOR CHINE ANGLE EXFOLIATION CORROSION AT FS517, WL141, LBL61.  REPAIRED IAW SRM SMP583 FIG 53-40-27.
